ISSN 1301-143X | E-ISSN 1309-1484
Case Report
A Case of DRESS Syndrome Presented With Elevated Procalcitonin Levels
1 Ümraniye Eğitim ve Araştırma Hastanesi, İnfeksiyon Hastalıkları ve Klinik Mikrobiyoloji Kliniği, İstanbul, Türkiye  
Klimik Dergisi 2019; 32: 93-95
DOI: 10.5152/kd.2019.20
Key Words: Procalcitonin, DRESS syndrome, fever.
Abstract

 

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a drug-related acute hypersensitivity reaction. In this report, we present a patient with elevated procalcitonin serum levels who was hospitalized for evaluation of  fever of unknown origin which infection was excluded as an etiologic factor. It should be kept in mind that procalcitonin in DRESS syndrome may be as high as in acute bacterial infections. Drug use should be questioned in patients with fever of unknown etiology. Klimik Dergisi 2019; 32(1): 93-5.

 

Cite this article as: Altunal LN, Çakar ZŞ, Karagöz G, et al. [A case of DRESS syndrome presented with elevated procalcitonin levels]. Klimik Derg. 2019; 32(1): 93-5. Turkish.

Key Words
Authors
All
Reviewer's Corner
Author's Corner
Frequently Asked Questions
Survey
AVES | Copyright © 2019 Turkish Society of Clinical Microbiology Infectious Diseases | Latest Update: 10.04.2019